Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The structure of topological semigroups


Author: A. D. Wallace
Journal: Bull. Amer. Math. Soc. 61 (1955), 95-112
MathSciNet review: 0067907
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1955-09895-1
PII: S 0002-9904(1955)09895-1